This website is intended to possibly help others just by telling my story but does not constitute the answer of an ailment. Always seek medical advice from your primary care physician.
Stomach pain and antihistamine can be associated when dealing with severe allergies as I have experienced.
When anyone comes in contact with an allergen, anything that creates a reaction with the body, histamine is released.
The best way to describe it, is when histamine is released into the body, the body goes into attack mode causing it to produce excess mucus.
When this occurs, I can experience to include but not limited to
Well, when histamine is released into the body, the best way to counteract the reaction of the histamine is with an antihistamine either in a natural or medicinal form.
I use to take an antihistamine or allergy medication such as claritin and/or benadryl twice a day due to the severity of my allergies and to stop by my horrible hayfever but discovered a natural antihistamine called opc-3 through a friend.
This product has saved me from being on so much medication.
Everyone's body is different, so it is up to the individual to decide if it will help depending on one's symptoms.
If you are experiencing abdominal pain, always consult your physician to rule out anything serious.
Though taking an antihistamine will help put the histamine in check by stopping my hayfever and other histamine symptoms, my body still produces the mucus. When there is a lot of mucus production, post nasal drip can be present along with blocked ears and a ton of mucus in the stomach.
When a lot of mucus accumulate my stomach accompanied with blocked ear (s), I then really need to use the neti pot.
If the neti pot, does not expel the mucus out, I then must go to my last resort which is taking a decongestant.
For me, a decongestant dries up the mucus in my stomach and helps nasal passages to become clear.
Top of page